Alert archive / Wisconsin / River Flood Warnings in 2014
River Flood Warning 10, NWS Milwaukee, WI
NWS Milwaukee, WI issued this river flood warning at Apr 14, 2014, 10:14 AM CDT for Columbia County, Wisconsin. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2014, 10:14 AM CDT (15:14 UTC)
- Expired
- Apr 14, 2014, 3:07 PM CDT
- In force
- 5 hr
- Issued by
- NWS Milwaukee, WI
- Flood severity
- Minor
County Columbia County, WI
The radar
The Milwaukee radar (KMKX), 84 km from the middle of the area, began a volume at 15:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Spring Creek at Lodi (LODW3).
- Action stage
- 5.5 ft
- Minor stage
- 6.5 ft
- Moderate stage
- 7 ft
- Major stage
- 7.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
847 WGUS43 KMKX 141514 FLWMKX FLOOD WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1014 AM CDT MON APR 14 2014 ...THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN... SPRING CREEK AT LODI AFFECTING COLUMBIA COUNTY && WIC021-150314- /O.NEW.KMKX.FL.W.0010.140414T1514Z-000000T0000Z/ /LODW3.1.ER.140414T0300Z.140414T1200Z.000000T0000Z.UU/ 1014 AM CDT MON APR 14 2014 * AT 7:00 AM MONDAY THE STAGE WAS 6.8 FEET. * FLOOD STAGE IS 6.5 FEET. * FORECASTS ARE NOT ISSUED FOR THIS LOCATION. THIS WARNING WILL REMAIN IN EFFECT UNTIL THE RIVER FALLS BELOW FLOOD STAGE. && LAT...LON && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME TUE WED THU FRI LODI 6.5 5.5 6.80 07 AM 04/14 NOT A FORECAST POINT - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS LODI 6.80 07 AM 04/14 0.80 ..NOT AVAILABLE.. ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION... (LODW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.) LODI: 7 AM-1 PM 0.00 LODI: 1 PM-7 PM 0.00 LODI: 7 PM-1 AM 0.00 LODI: 1 AM-7 AM 0.00 $$
1 follow-up statement
865
WGUS83 KMKX 142007
FLSMKX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
307 PM CDT MON APR 14 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
WISCONSIN...
SPRING CREEK AT LODI AFFECTING COLUMBIA COUNTY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
WISCONSIN...ILLINOIS...
BARABOO RIVER NEAR BARABOO AFFECTING SAUK COUNTY
FOX RIVER NEAR NEW MUNSTER AFFECTING LAKE AND KENOSHA COUNTIES
MILWAUKEE RIVER NEAR CEDARBURG AFFECTING OZAUKEE COUNTY
SHEBOYGAN RIVER AT SHEBOYGAN AFFECTING SHEBOYGAN COUNTY
WISCONSIN RIVER AT PORTAGE AFFECTING COLUMBIA COUNTY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
WISCONSIN...
BARABOO RIVER AT ROCK SPRINGS AFFECTING SAUK COUNTY
SOUTH BRANCH ROCK RIVER AT WAUPUN AFFECTING FOND DU LAC COUNTY
EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE AFFECTING
LAFAYETTE COUNTY
&&
WIC111-150807-
/O.CON.KMKX.FL.W.0012.140415T1500Z-140419T0500Z/
/RSPW3.2.ER.140415T1500Z.140416T1800Z.140418T2300Z.NO/
307 PM CDT MON APR 14 2014
THE FLOOD WARNING CONTINUES FOR
THE BARABOO RIVER AT ROCK SPRINGS.
* AT 2:45 PM MONDAY THE STAGE WAS 17.0 FEET.
* FLOOD STAGE IS 18.5 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND
CONTINUE TO RISE TO NEAR 21.5 FEET BY WEDNESDAY EARLY AFTERNOON.
THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY EVENING.
* IMPACT...AT 23.0 FEET...FLOODWATERS TOUCH THE BASE OF THE RIVER
GAUGE HOUSE IN ROCK SPRINGS. WATER COVERS A PORTION OF HWY DD IN
ROCK SPRINGS. FLOODWATERS COVER A PORTION OF A BASEBALL FIELD IN
ROCK SPRINGS.
&&
LAT...LON 4349 8998 4353 8990 4350 8986 4348 8982
4343 8990 4346 8997
$$
WIC111-150806-
/O.EXT.KMKX.FL.W.0009.000000T0000Z-140420T1536Z/
/BABW3.1.ER.140414T1112Z.140418T1200Z.140420T0936Z.NO/
307 PM CDT MON APR 14 2014
THE FLOOD WARNING CONTINUES FOR
THE BARABOO RIVER NEAR BARABOO.
* AT 1:15 PM MONDAY THE STAGE WAS 16.9 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.5 FEET BY
FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY
MORNING.
* IMPACT...AT 19.0 FEET...FLOODWATERS AFFECT A TRAILER RENTAL
BUSINESS AND A ROAD WAYSIDE PARK ABOUT 5 MILES DOWNSTREAM NEAR THE
HIGHWAY 33 BRIDGE. ALSO...WATER AFFECTS AN AUTO AUCTION BUSINESS
NEAR HIGHWAY I-94.
&&
LAT...LON 4342 8965 4351 8967 4353 8964 4354 8957
4349 8945 4343 8965
$$
WIC039-150806-
/O.CON.KMKX.FL.W.0013.000000T0000Z-000000T0000Z/
/WPNW3.1.ER.140414T1507Z.140414T1830Z.000000T0000Z.NO/
307 PM CDT MON APR 14 2014
THE FLOOD WARNING CONTINUES FOR
THE SOUTH BRANCH ROCK RIVER AT WAUPUN.
* AT 1:30 PM MONDAY THE STAGE WAS 6.0 FEET.
* FLOOD STAGE IS 6.0 FEET.
* MINOR FLOODING IS OCCURRING...NO FORECAST IS AVAILABLE.
* FORECASTS ARE NOT ISSUED FOR THIS LOCATION. THIS WARNING WILL
REMAIN IN EFFECT UNTIL THE RIVER FALLS BELOW FLOOD STAGE.
* IMPACT...AT 6.0 FEET...FLOODWATERS AFFECT A PICNIC AREA AND PARK
NEAR THE RIVER AND A FEW ROADWAYS IN THE AREA
&&
LAT...LON MISSING
$$
WIC065-150806-
/O.CON.KMKX.FL.W.0011.140414T2119Z-140415T1800Z/
/BCHW3.1.ER.140414T2119Z.140415T0000Z.140415T0600Z.NO/
307 PM CDT MON APR 14 2014
THE FLOOD WARNING CONTINUES FOR
THE EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE.
* AT 1:15 PM MONDAY THE STAGE WAS 10.8 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND
CONTINUE TO RISE TO NEAR 11.2 FEET BY THIS EVENING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY AFTER MIDNIGHT TOMORROW.
* IMPACT...AT 11.0 FEET...WATER COVERS HIGHWAY H AND FLOODWATERS ARE
IN MCKELLAR PARK.
&&
LAT...LON 4283 8992 4284 8985 4279 8981 4272 8992
4272 8984 4279 8992
$$
ILC097-WIC059-150806-
/O.EXT.KMKX.FL.W.0004.000000T0000Z-140420T1800Z/
/NMSW3.1.ER.140414T2141Z.140416T0600Z.140420T1200Z.UU/
307 PM CDT MON APR 14 2014
THE FLOOD WARNING CONTINUES FOR
THE FOX RIVER NEAR NEW MUNSTER.
* AT 2:00 PM MONDAY THE STAGE WAS 9.6 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND
CONTINUE TO RISE TO NEAR 11.6 FEET BY EARLY WEDNESDAY MORNING. THE
RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY MORNING.
* IMPACT...AT 11.6 FEET...WATER SURROUNDS A HOME AT THE INTERSECTION
OF HIGHWAY 50 AND HIGHWAY W IN THE WHEATLAND AREA.
&&
LAT...LON 4262 8832 4262 8813 4252 8812 4245 8810
4245 8827 4255 8825
$$
WIC089-150806-
/O.EXT.KMKX.FL.W.0005.000000T0000Z-140418T0800Z/
/CEDW3.2.ER.140414T1541Z.140416T0000Z.140418T0200Z.NO/
307 PM CDT MON APR 14 2014
THE FLOOD WARNING CONTINUES FOR
THE MILWAUKEE RIVER NEAR CEDARBURG.
* AT 1:15 PM MONDAY THE STAGE WAS 11.2 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.1 FEET BY
TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY
BEFORE MIDNIGHT.
* IMPACT...AT 13.0 FEET...THERE IS FIRST FLOOR FLOODING TO SOME HOMES
ADACENT TO THE RIVER IN THE THIENSVILLE AREA. SOME STREETS IN
MEQUON AND THIENSVILLE ARE CLOSED.
&&
LAT...LON 4333 8798 4331 8792 4327 8794 4323 8793
4323 8805 4330 8803
$$
WIC117-150806-
/O.EXT.KMKX.FL.W.0008.000000T0000Z-140416T1434Z/
/SEBW3.2.ER.140414T0740Z.140415T0000Z.140416T0234Z.NO/
307 PM CDT MON APR 14 2014
THE FLOOD WARNING CONTINUES FOR
THE SHEBOYGAN RIVER AT SHEBOYGAN.
* AT 1:15 PM MONDAY THE STAGE WAS 9.6 FEET.
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.0 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW LATE
EVENING.
* IMPACT...AT 10.7 FEET...THIS LEVEL IS THE 10 PERCENT CHANCE FLOOD
MEANING THAT THERE IS A 10 PERCENT CHANCE IN ANY GIVEN YEAR OF THE
RIVER REACHING THIS LEVEL.
&&
LAT...LON 4377 8771 4372 8771 4371 8776 4370 8780
4375 8782 4377 8776
$$
WIC021-142037-
/O.CAN.KMKX.FL.W.0010.000000T0000Z-140414T2007Z/
/LODW3.1.ER.140414T0300Z.140414T1200Z.000000T0000Z.UU/
307 PM CDT MON APR 14 2014
THE FLOOD WARNING IS CANCELLED FOR
THE SPRING CREEK AT LODI.
* AT 7:00 AM MONDAY THE STAGE WAS 6.3 FEET.
* FLOOD STAGE IS 6.5 FEET.
* FORECASTS ARE NOT ISSUED FOR THIS LOCATION.
&&
LAT...LON
$$
WIC021-150806-
/O.EXT.KMKX.FL.W.0003.000000T0000Z-140419T0300Z/
/PORW3.1.ER.140412T2045Z.140415T0000Z.140418T2100Z.NO/
307 PM CDT MON APR 14 2014
THE FLOOD WARNING CONTINUES FOR
THE WISCONSIN RIVER AT PORTAGE.
* AT 3:00 PM MONDAY THE STAGE WAS 17.8 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* IMPACT...AT 18.0 FEET...FLOODWATERS SURROUND SOME SEASONAL HOMES
ALONG OLD RIVER ROAD IN THE BLACKHAWK PARK AREA.
&&
LAT...LON 4351 8970 4365 8966 4359 8937 4339 8939
4344 8965 4350 8957
$$
&&
RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
(STAGES IN FT.) BANK- LATEST FORECAST STAGES
- FLOOD FULL OBSERVED ...FOR 7 AM...
LOCATION STAGE STAGE STAGE/TIME TUE WED THU FRI
BARABOO 16.0 14.0 16.87 01 PM 04/14 16.9 17.4 18.0 18.5
BLANCHARDVILLE 11.0 9.0 10.77 01 PM 04/14 10.5 6.5 5.5 5.5
NEW MUNSTER 10.0 9.0 9.65 02 PM 04/14 11.1 11.6 11.2 10.8
CEDARBURG 11.0 10.0 11.21 01 PM 04/14 12.9 12.8 11.8 10.5
PORTAGE 17.0 13.5 17.79 03 PM 04/14 17.9 17.6 17.5 17.3
SHEBOYGAN 8.0 6.0 9.64 01 PM 04/14 9.7 7.3 6.2 5.4
ROCK SPRINGS 18.5 13.5 17.04 03 PM 04/14 18.3 21.3 21.4 19.7
WAUPUN 6.0 4.0 6.03 01 PM 04/14 NOT A FORECAST POINT
LODI 6.5 5.5 6.30 07 AM 04/14 NOT A FORECAST POINT
- HIGHEST 24 HOUR CHANGE
- OBSERVED IN RIVER STAGE
- STAGE IN (FT.) UP TO HIGHEST STAGE
- THE LAST LATEST OBSERVED FORECAST IN
- 7 DAYS STAGE NEXT 7 DAYS
BARABOO 16.87 01 PM 04/14 6.76 18.50 07 AM 04/18
BLANCHARDVILLE 10.77 01 PM 04/14 5.63 11.20 07 PM 04/14
CEDARBURG 11.22 01 PM 04/14 2.62 13.10 07 PM 04/15
PORTAGE 17.84 08 AM 04/14 0.19 17.90 07 PM 04/14
SHEBOYGAN 9.65 01 PM 04/14 2.68 11.00 07 PM 04/14
ROCK SPRINGS 17.04 03 PM 04/14 5.35 21.50 01 PM 04/16
NEW MUNSTER 9.53 01 PM 04/14 1.70 11.60 01 AM 04/16
WAUPUN 6.03 01 PM 04/14 1.96 ..NOT AVAILABLE..
LODI 6.30 07 AM 04/14 0.30 ..NOT AVAILABLE..
...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION...
(BABW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.)
BARABOO: 7 AM-1 PM 0.00
BARABOO: 1 PM-7 PM 0.00
BARABOO: 7 PM-1 AM 0.00
BARABOO: 1 AM-7 AM 0.00
(BCHW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.)
BLANCHARDVILLE: 7 AM-1 PM 0.01
BLANCHARDVILLE: 1 PM-7 PM 0.00
BLANCHARDVILLE: 7 PM-1 AM 0.00
BLANCHARDVILLE: 1 AM-7 AM 0.00
(NMSW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.)
NEW MUNSTER: 7 AM-1 PM 0.03
NEW MUNSTER: 1 PM-7 PM 0.00
NEW MUNSTER: 7 PM-1 AM 0.00
NEW MUNSTER: 1 AM-7 AM 0.00
(CEDW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.)
CEDARBURG: 7 AM-1 PM 0.03
CEDARBURG: 1 PM-7 PM 0.00
CEDARBURG: 7 PM-1 AM 0.00
CEDARBURG: 1 AM-7 AM 0.00
(PORW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.)
PORTAGE: 7 AM-1 PM 0.00
PORTAGE: 1 PM-7 PM 0.00
PORTAGE: 7 PM-1 AM 0.00
PORTAGE: 1 AM-7 AM 0.00
(RSPW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.)
ROCK SPRINGS: 7 AM-1 PM 0.00
ROCK SPRINGS: 1 PM-7 PM 0.00
ROCK SPRINGS: 7 PM-1 AM 0.00
ROCK SPRINGS: 1 AM-7 PM 0.00
(WPNW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.)
WAUPUN: 7 AM-1 PM 0.01
WAUPUN: 1 PM-7 PM 0.00
WAUPUN: 7 PM-1 AM 0.00
WAUPUN: 1 AM-7 AM 0.00
(LODW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.)
LODI: 7 AM-1 PM 0.00
LODI: 1 PM-7 PM 0.00
LODI: 7 PM-1 AM 0.00
LODI: 1 AM-7 AM 0.00
(SEBW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.)
SHEBOYGAN: 7 AM-1 PM 0.03
SHEBOYGAN: 1 PM-7 PM 0.00
SHEBOYGAN: 7 PM-1 AM 0.00
SHEBOYGAN: 1 AM-7 AM 0.00What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Apr 14, 3:35 AM CDT, 6 hours 39 minutes earlier.
Area forecast discussion, Apr 14, 3:35 AM CDT, 6 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 335 AM CDT MON APR 14 2014 .TODAY AND TONIGHT...FORECAST CONFIDENCE IS MEDIUM. MAIN MID LEVEL SHORT WAVE OVER SCNTRL IOWA EARLY THIS MORNING...WILL MOVE INTO NCNTRL IL BY 12Z...CONTINUING NORTHEAST THEREAFTER. THIS WILL BRING A FAIRLY RAPID END TO THE PRECIP ONCE THE AXIS CLEARS TO THE EAST. WSR-88D DUAL POL CORRELATION COEFFICIENT DATA SHOWING THE TRANSITION FROM LIQUID TO SNOW OCCURRING ACROSS THE NORTHWEST CWA BETWEEN 06-07Z THIS MORNING AND THIS CHANGE-OVER WILL CONTINUE TO PROGRESS EAST THIS MORNING...REACHING MILWAUKEE BY 12-13Z THIS MORNING. THE BEST CHANCE FOR A 1 TO 2 INCH ACCUMULATION WILL BE WEST AND NORTH OF MADISON AND THIS SHOULD MAINLY OCCUR ON GRASSY AREAS. PAVEMENT TEMPERATURES WILL BE WARM ENOUGH INITIALLY TO MELT THE SNOW...BUT SOME SLUSHY ACCUMS ARE EVENTUALLY POSSIBLE ON ROADS...SO BE PREPARED FOR THAT DURING THE MORNING COMMUTE. THE PRECIP SHOULD COME TO AN END BY LATE MORNING...WITH MUCH OF THE AFTERNOON DRY. THE EXCEPTION...A DEEP MID LEVEL TROF WILL PROGRESS ACROSS THE BADGERLAND TONIGHT. ALTHOUGH THE BULK OF ANY PRECIP OUT AHEAD OF THE THIS TROF WILL BE WELL TO OUR SOUTH AND EAST...THE FAR WESTERN EDGE OF A PRECIP SHIELD COULD CLIP FAR SOUTHEAST WISCONSIN LATE THIS AFTERNOON AND EVENING. THAT WOULD BE A RAIN/SNOW MIX OR ALL SNOW...BUT LITTLE OR NO ACCUMULATION IS EXPECTED. OTHERWISE...THE REST OF THE FORECAST AREA WILL BE QUIET. THE STRONG AND GUSTY WINDS THIS MORNING WILL SUBSIDE A BIT BY MID MORNING AS THE SURFACE LOW MOVING ACROSS NORTHERN ILLINOIS REACHES CENTRAL OR NORTHERN LOWER MICHIGAN BY 12Z. THE STRONGEST WINDS WILL BE FELT UP UNTIL A FEW HOURS AFTER SUNRISE...SUBSIDING THRU THE DAY. EXPECT A VERY CHILLY DAY ACROSS SOUTHERN WISCONSIN WITH HIGHS HOLDING DOWN IN THE MID TO UPPER 30S UNDER STRONG COLD ADVECTION. RIDGING MOVING IN TONIGHT WILL BE ACCOMPANIED BY A VERY COLD AIRMASS FOR THIS TIME OF YEAR. TEMPS WILL FALL INTO THE UPPER TEENS TO LOWER 20S...COLDEST NORTHWEST OF MADISON. THE COMPLICATING FACTOR TO TEMPS TONIGHT WILL BE THE DEGREE OF CLEARING WE SEE. THAT UPPER TROF MOVING THROUGH COULD DELAY THE CLEARING A BIT LONGER...IN WHICH CASE TEMPS MIGHT BE ABLE TO STAY A BIT MORE ELEVATED. EARLIER CLEARING COULD BRING LOWER TEMPS THAN FORECAST. .TUESDAY AND WEDNESDAY...FORECAST CONFIDENCE...HIGH IT SHOULD BE DRY TUESDAY AS HIGH PRESSURE SLIDES THROUGH. THOUGH TEMPS ALOFT WILL BE WARM ADVECTING THROUGH THE DAY...THE COLDEST AIRMASS WILL BE OVERHEAD AT DAYBREAK. AFTERNOON HIGHS ARE THUS EXPECTED TO STRUGGLE ONCE AGAIN INTO THE UPPER 30S TO AROUND 40. THERE WILL BE PRECIP CHANCES MAINLY IN THE NORTHWEST WEDNESDAY. LOOKS LIKE PRECIP SHOULD BE RAIN...THOUGH A LITTLE MIX WITH SNOW IS POSSIBLE EARLY IN THE MORNING. SHOULD SEE MILDER TEMPS UNDER BREEZY SOUTH WINDS...UP TO THE LOW 50S EXCEPT FOR IN THE EAST DUE TO AN EASTERLY COMPONENT TO THE WINDS. .THURSDAY THROUGH SUNDAY...FORECAST CONFIDENCE...LOW USED MAINLY A CONSENSUS APPROACH FOR THE THURSDAY-SUNDAY FORECAST...DUE TO THE SIGNIFICANT MODEL DIFFERENCES IN STORM TRACK...TEMPERATURES...AND RESULTANT PRECIP TYPE. THE UNCERTAINTY CAN BE SUMMARIZED BY THE FACT THAT YESTERDAY THE GFS HAS SNOW ACCUMS WEST ON FRIDAY...WHILE THE ECMWF WAS MILDER AND MAINLY DRY. NOW THE GFS IS MILDER WITH RAIN CHANCES...WHILE THE ECMWF IS COLDER WITH SOME LIGHT SNOW ACCUMS. ADDITIONALLY MODELS WERE SHOWING MILDER BY THE WEEKEND...BUT HAVE NOW TURNED COLDER. NEEDLESS TO SAY...NOT A LOT OF CONFIDENCE IN THE EXTENDED FORECAST. OVERALL...MODELS DO AGREE SOMEWHAT ON NEAR NORMAL TEMPS THURSDAY...FOLLOWED BY BELOW NORMAL TEMPS AGAIN FRIDAY THROUGH SUNDAY. BEST PRECIP CHANCES LOOK TO BE THU NIGHT THROUGH FRI NIGHT AS LOW PRESSURE PASSES THROUGH. && .HYDROLOGY... WILL GO AHEAD AND CANCEL THE FLOOD WATCH EARLY. A CALL AROUND TO COUNTIES HARDEST HIT INDICATES NO MAJOR ISSUES. RIVERS ARE ON THE RISE...HOWEVER AND SOME ARE EXPECTED TO REACH FLOOD STAGE OVER THE NEXT 24 TO 48 HOURS...THESE ARE ALREADY BEING HANDLED THROUGH INDIVIDUAL FLOOD WARNINGS FOR THOSE AREAS. RAINFALL AMOUNTS OVER THE LAST 48HRS RANGE FROM AROUND 2 INCHES IN MILWAUKEE TO JUST OVER SIX INCHES IN LONE ROCK. THE HARDEST HIT AREA HAS BEEN NORTH AND WEST OF A PORT WASHINGTON TO MADISON TO DODGEVILLE LINE. && .AVIATION/00Z TAFS/...LOOK FOR THE PRECIPITATION TO DIMINISH QUICKLY AFTER 12Z. KMSN WILL LIKELY BE ALL SNOW BY TAF ISSUANCE TIME...BUT IT WILL BE DIMINISHING QUICKLY...SO LESS THAN AN INCH OF ACCUMULATION EXPECTED AND MAINLY ON GRASSY AREAS. PAVEMENT TEMPERATURES SHOULD BE TOO WARM FOR ACCUMULATION ON HARD SURFACES. KMKE/KUES/KENW WILL LIKELY TRANSITION TOO LATE FOR ANYTHING MEASURABLE AS THE PRECIP WILL BE NEARING ITS END. IFR CIGS/VSBYS WILL IMPROVE TO MVFR LEVELS THIS MORNING WITH EVENTUAL CLEARING FROM WEST TO EAST TONIGHT AS HIGH PRESSURE BUILDS IN. THE STRONG AND GUSTY NORTHERLY WINDS WILL BE AT THEIR STRONGEST AT TAF ISSUANCE...THEN DIMINISHING THROUGH THE DAY. && .MARINE...A GALE WARNING IS IN EFFECT UNTIL 1 PM FOR STRONG NORTHERLY WINDS AND LARGE WAVES. WINDS WILL DIMINISH THROUGH THE AFTERNOON...SO THE GALE WARNING WILL BE DOWNGRADED TO SMALL CRAFT ADVISORY ONCE THE GALE EXPIRES. SMALL CRAFT ADVISORY CONDITIONS WILL LIKELY PERSIST THROUGH ABOUT MID OR LATE EVENING. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED AGAIN WED INTO WED NIGHT FOR BRISK SOUTHEAST WINDS AHEAD OF STRONG LOW PRESSURE APPROACHING THE REGION. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...GALE WARNING UNTIL 1 PM CDT THIS AFTERNOON FOR LMZ643>646. && TODAY/TONIGHT AND HYDROLOGY/AVIATION/MARINE...DAVIS TUESDAY THROUGH SUNDAY...DDV
Hazardous weather outlook, Apr 14, 4:13 AM CDT, 6 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 413 AM CDT MON APR 14 2014 WIZ046-047-051-052-056>060-062>072-150915- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 413 AM CDT MON APR 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT MANY RIVERS AND STREAMS ARE ON THE RISE ACROSS SOUTHERN WISCONSIN DUE TO THE HEAVY RAINFALL OVER THE PAST 36 TO 48 HOURS. SOME RIVERS ARE FORECAST TO EXCEED FLOOD STAGE...SO BE PREPARED TO TAKE ACTION SHOULD YOU LIVE NEAR ANY OF THESE SWOLLEN RIVERS OR STREAMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY MANY RIVERS WILL STILL RISING INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS WEEK. LMZ643>646-150915- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 413 AM CDT MON APR 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A GALE WARNING IS IN EFFECT UNTIL 1 PM THIS AFTERNOON DUE TO STRONG NORTH WINDS IN THE WAKE OF DEPARTING LOW PRESSURE SYSTEM. ONCE THE GALE WARNING EXPIRES...A SMALL CRAFT ADVISORY WILL BE NEEDED INTO THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A SMALL CRAFT ADVISORY MAY BE NEEDED WEDNESDAY INTO WEDNESDAY NIGHT DUE TO INCREASING SOUTHEAST WINDS AS ANOTHER STRONG LOW PRESSURE SYSTEM APPROACHES THE REGION. DAVIS WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Apr 14, 6:36 AM CDT, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 636 AM CDT MON APR 14 2014 WIZ046-047-056-057-062-063-067-141245- MARQUETTE-GREEN LAKE-SAUK-COLUMBIA-IOWA-DANE-LAFAYETTE- INCLUDING THE CITIES OF...MONTELLO...BERLIN...BARABOO...PORTAGE... WISCONSIN DELLS...DODGEVILLE...MADISON...DARLINGTON 636 AM CDT MON APR 14 2014 THE SNOW IS RAPIDLY COMING TO AN END ACROSS SOUTH CENTRAL WISCONSIN. NEARLY ALL THE ACCUMULATIONS HAVE BEEN LIMITED TO GRASSY AREAS WITH LITTLE ADDITIONAL ACCUMULATION EXPECTED THIS MORNING. LOOK FOR WINDY AND COLD CONDITIONS FOR THE REMAINDER OF THE DAY.
Local storm report, Apr 14, 8:46 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
846 AM CDT MON APR 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM HEAVY RAIN 4 NW MUKWONAGO 42.91N 88.39W
04/14/2014 M1.90 INCH WAUKESHA WI TRAINED SPOTTER
RAINFALL TOTAL SINCE NOON ON SUNDAY
&&
RSCHAARLocal storm report, Apr 14, 8:52 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
852 AM CDT MON APR 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 AM HEAVY RAIN 3 SSE SAUK CITY 43.23N 89.71W
04/14/2014 M4.50 INCH DANE WI PUBLIC
2 DAY STORM TOTAL. 2 INCHES WET...HEAVY SNOW THIS MORNING
&&
PCLocal storm report, Apr 14, 9:38 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
938 AM CDT MON APR 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 AM HEAVY RAIN WEST BEND 43.42N 88.18W
04/14/2014 M3.88 INCH WASHINGTON WI TRAINED SPOTTER
STORM TOTAL SINCE SATURDAY
&&
PCThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 10:06 PM CDT | Gale Warning | MKX | 15 hr | |
| Apr 14, 5:18 AM CDT | River Flood Warning | MKX | Sauk | 6 days |
| Apr 14, 1:09 PM CDT | Small Craft Advisory | MKX | 14 hr | |
| Apr 14, 2:40 PM CDT | River Flood Warning | MKX | Lafayette | 28 hr |
| Apr 14, 2:55 PM CDT | River Flood Warning | MKX | Sauk | 4 days |
| Apr 14, 2:56 PM CDT | River Flood Warning | MKX | Fond du Lac | 6 hr |
Nearby
River Flood Warnings in Wisconsin, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.